Sandwich theorems and capacity bounds for non-commutative graphs

TitleSandwich theorems and capacity bounds for non-commutative graphs
Publication TypeJournal Article
Year of Publication2021
AuthorsBoreland, G, Todorov, IG, Winter, A
JournalJournal of Combinatorial Theory, Series A
Volume177
Pagination105302
Date PublishedJan-01-2021
ISSN00973165
URLhttps://www.sciencedirect.com/science/article/pii/S0097316520300947
DOI10.1016/j.jcta.2020.105302
Short TitleJournal of Combinatorial Theory, Series A
Campus d'excel·lència internacional U A B